MathSciNet Relay Station
MathSciNet bibliographic data
MR2357673 60G51 (28A80 60D05 60G17 60J25)
Khoshnevisan, Davar; Shieh, Narn-Rueih; Xiao, Yimin Hausdorff dimension of the contours of symmetric additive Lévy processes. Probab. Theory Related Fields 140 (2008), no. 1-2, 129–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement